# SDR DALA2015022101517

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER DOOR JAMB WEB AT STA Y=1217 APPROXIMATELY BETWEEN PROJECTION LONGERONS 28R AND 27R AFT CARGO COMPT WEB WAS REMOVED.  NEW WEB WAS DRILLED, TREAT AND PAINTED AND WAS INSTALLED IAW DWG 5936442, REV "A" SRM 51-10-3, PAR 21 AND 14; 51-10-4, 51-30-1, 51-30-2, 51- 30-5.
